کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
10678396 1012905 2005 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Shape preserving approximation in vector ordered spaces
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Shape preserving approximation in vector ordered spaces
چکیده انگلیسی
The aim of this note is to extend some classical results on the shape preserving approximation of real functions (of real variables) to functions with values in ordered vector spaces.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 18, Issue 12, December 2005, Pages 1408-1411
نویسندگان
, ,